| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
02/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 intraocular lens (iol) was explanted due to hyperoptic miss.The patient thought that it would go away, but did not.The replacement was a zxr00, 22.0 diopter power.It was learnt that the patient was well post-op.No other information was received.
Additional Manufacturer Narrative
Additional information: device available for evaluation? yes.Returned to manufacturer on: 9/11/2019.Device returned to manufacturer? yes.Device evaluation: on september 11, 2019 the return sample was received.Visual inspection showed that the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that one similar complaint was received for this production order number.There is no product deficiency was identified in that case.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa: 010215.